MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 0°, 3 MM, 14 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 0°, 3 MM, 14 CM
Model Number 7220AA
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported "ent surgeon complained of a burned finger from using the 0-degree scope.Since the description indicates that the surgeon burned a finger, the event is deemed reportable.
 
Additional Manufacturer Narrative
Correction made in sections d1, d2, d4.In addition, device was returned to the manufacturing site as documented in section d9.This event is filed under internal complaint id (b)(4).

Brand Name
HOPKINS TELESCOPE 0°, 3 MM, 14 CM
Common Device Name
HOPKINS TELESCOPE 0°, 3 MM, 14 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23414650
Report Number9610617-2025-01939
Device Sequence Number10408267
Product Code EOB
UDI-Device Identifier04048551193365
UDI-Public04048551193365
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K945788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7220AA
Device Catalogue Number7220AA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MATERIAL: 495NTA, LOT: NA
Outcome Attributed to Adverse Event Other;
Patient SexUnknown